# SDR CALA9801386

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON CAC LOWER FLANGE AT STA 1129 BETWEEN LONGERON 50L AND 50R.  THE CORRODED AREA WAS CLEANED.  THE AREA WAS REWORKED AND REINFORCED WITH TWO FRAME SPLICES IAW SRM 53-30-00, FIGURE 5, 51-21-01, AND 51-31-01.
